The modularity of ℚ-curves of degree 43

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Using the j-invariant on the modular curve X0 (43) which is bielliptic and non-hyperelliptic, we construct a family of ℚ-curves and we prove their modularity under some conditions.

Original languageEnglish
Pages (from-to)1025-1035
Number of pages11
JournalHouston Journal of Mathematics
Volume34
Issue number4
Publication statusPublished - 2008 Dec 1
Externally publishedYes

Keywords

  • ℚ-curves
  • Modular curves
  • Modularity

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The modularity of ℚ-curves of degree 43'. Together they form a unique fingerprint.

  • Cite this